# SDR ASMF201509002

- Difficulty date: July 21, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 5,835 hours, 766 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Motor
- Part number: CA72711005
- Part serial: 01802
- Condition: Failed
- Location: Spoiler
- Part time: 5,835 hours, 766 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED MSG IN EICAS & STATUS OF FLIGHT CONTROLS & SPOILERS WERE NOT FOLLOWED THE COMMAND.  PERFORMED REVISION AT FLIGHT CONTROLS SYS IAW DMC B787-A-27-61-18-00A-720A-A, DETECTING THE SPOILER ELEC MOTOR UNIT POSITIONS 4, 5, 10 & 11 WITH FAILURE.  THE SPOILER ELEC MOTOR UNIT POSITIONS 4, 5 & 11 WERE REPLACED IAW DMC B787-A-27-61-18-00A-720A-A.  THE ELECTRO MECHANISM ACTUATORS POSITION 4 & 11 WERE REPLACED IAW DMC-B787-A-27-61-16-00A-520A-A & DMC-B787-A-27-61-16-00A-720A-A.  THE SPOILER ELEC MOTOR UNIT POSITION 10 WAS DEFERRED IAW MEL 27-61-02 CAT C & MSG NR AMX-AMX-15-0612-06B.  THE SPOILER ELEC MOTOR UNIT POSITION 10 WAS REPLACED IAW DMC B787-A-27-61-16-00A-520A-A, DMC-B787-A-27-61-16-00A-720A-A & FIM DMC B787-A-27-50-F1-H9A-421A-A PROCEDURE WAS PERFORMED, NO CONFIRMING FAILURE.
